Zum Approximationssatz von Dirichlet

Translated title of the contribution: On Dirichlet's Approximation Theorem

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In this paper we improve the estimation in Dirichlet's Approximation Theorem for systems of linear forms using a method of G. Raisbeck and G. Kaindl.

Translated title of the contributionOn Dirichlet's Approximation Theorem
Original languageGerman
Pages (from-to)331-333
Number of pages3
JournalMonatshefte für Mathematik
Issue number4
Publication statusPublished - 1 Dec 1979

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On Dirichlet's Approximation Theorem'. Together they form a unique fingerprint.

Cite this